# SDR MTNA20130904041

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N920FX
- Make and model: Aerosp ATR-42
- Aircraft serial: 325
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVABLE ACCESS DOORS 522CT AND 622CT HOUSING HAD CORROSION BEYOND STRUCTURAL REPAIL MANUAL LIMITS.  REMOVED CORROSION IAW SRI DO/S-4620/13-20284.
